Volume 23, 2019
|Page(s)||922 - 946|
|Published online||03 January 2020|
Deviation inequalities for Banach space valued martingales differences sequences and random fields*
Ruhr-Universität Bochum Fakultät für Mathematik Universitätsstraße 150,
** Corresponding author: Davide.Giraudo@rub.de
Accepted: 8 July 2019
We establish deviation inequalities for the maxima of partial sums of a martingale differences sequence, and of an orthomartingale differences random field. These inequalities can be used to give rates for linear regression and the law of large numbers.
Mathematics Subject Classification: 60B12 / 60G42 / 60G48 / 60G60
Key words: Martingales / random fields / orthomartingales / deviation inequalities / complete convergence
The author would like to thank Christophe Cuny for giving the statement and proof of Lemma 2.5 and Proposition 2.6, and the referees, for the improvement of the condition of stochastic domination and the application to regression model, and for all the comments which improved the readability of the paper.
© EDP Sciences, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.